Deakin University
Browse

File(s) under permanent embargo

Long-term mortality in asymptomatic patients with stable ischemic heart disease undergoing percutaneous coronary intervention

journal contribution
posted on 2022-02-01, 00:00 authored by A N Koshy, D T Dinh, J Fulcher, A L Brennan, A C Murphy, S J Duffy, C M Reid, A E Ajani, M Freeman, Chin HiewChin Hiew, E Oqueli, O Farouque, M B Yudi, D J Clark
Long-term mortality in asymptomatic patients with stable ischemic heart disease undergoing percutaneous coronary intervention

History

Journal

American Heart Journal

Volume

244

Pagination

77 - 85

Publisher

Elsevier

Location

Amsterdam, The Netherlands

ISSN

0002-8703

eISSN

1097-6744

Language

eng

Publication classification

C1 Refereed article in a scholarly journal

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC